# SDR UALA2012120607068

- Difficulty date: December 5, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 91,206 hours, 14,491 cycles
- Engine: Pwa PW4060
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 11518661
- Part serial: 215081C0316
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEED TO REPLACE ZONE TEMP CONTROLLER DUE TO FWD, MID, ZONE TEMP FAULT.  VERY ERRATIC ON ECS PAGE.  VERY ERRATIC ON ECS PAGE.  REPLACED ZONE TEMP CONTROLLER.  FWD AND MID CABIN TEMPS ROSE TO 76 AFTER 30 MIN AT 69.  MOVED CTRL SLIGHTLY, NOW BACK TO 69.  FWD AND MID INDICATE INOP,NO ECS PAGE TRIM VALVE POSITION VALUES FOR AUX FWD,FWD,AUX MID,MID.FLIGHT DECK TRIM AIR WORKS IN MANUAL,INOP IN AUTO. AFT INDICATES OK. REPLACED K238 RELAY. REPLACED ZONE TEMP CONTROLLER,  OPS CHECK AND BITE NORMAL.
